# SDR JJBA20201121020

- Difficulty date: November 21, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,264 hours, 27,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT CENTER FUSE 1, BETWEEN FR 20-21 AND BETWEEN STR 13L-14L.  LT CENTER FUSE 1, BETWEEN FR 20-21 AND BETWEEN STR 13L-14L, SKIN REPAIRED.
